# SDR FDEA202305040804

- Difficulty date: May 4, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 70,674 hours, 18,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: 26C175282
- Condition: Failed
- Location: Press To Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS TO  TEST INDICATOR LIGHT DOES NOT ILLUMINATE WHEN  PRESSED.  RELAMPED REMOTE PRESSURE INDICATOR PTT BUTTON, IAW AMM 25-61-04-4. OPS CHECK NORMAL IAW AMM 25-61-04-5.  OK TO CONTINUE.
